# SDR P5CA9600207

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SI356B37
- Condition: Inoperative
- Location: Flt Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT COMPARTMENT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED SAME IAW MM 33-51-00.
